Gilteritinib-associated hand-foot syndrome: a novel dermatologic reaction in refractory FLT3 Acute myeloid leukemia.
Аннотация
OBJECTIVE
Second generation tyrosine kinase inhibitors (TKIs) such as gilteritinib, characterized by minimal EGFR and absent VEGFR inhibition, are in theory associated with low dermatologic toxicity. This case report brings to the awareness that the opposite may occur and emphasize the need for attentive pharmacovigilance.
METHODS
An elderly woman presented to us with relapsed/refractory (R/R) FLT3-ITD AML following azacytidine treatment, received single-agent TKI gilteritinib, selected for its greater potency and specificity. Unexpectedly, she developed a severe hand-foot skin lesion requiring treatment interruption.
RESULTS
After receiving two cycles of gilteritinib 120mg orally daily without therapeutic response, the dose was escalated to 200mg in accordance with RCT guidelines. After one week, the patient developed dry skin and mild erythema of the hands and feet, which progressed to a severe hand-foot syndrome the following week.
CONCLUSION
This unprecedented adverse event reporting suggests that the FLT3-specific TKI gilteritinib can induce cutaneous toxicities, through dose-dependent inhibition of proangiogenic pathways.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.